# SDR AALA20100418EWR01

- Difficulty date: April 18, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N633AA
- Make and model: Boeing 757223
- Aircraft serial: 24591
- Aircraft time: 60,859 hours, 21,680 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2510000405
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EWR - FLIGHT ATTENDANT REPORTED SMOKE COMING FROM FIRST CLASS GALLEY OVEN.  OVEN WAS TURNED OFF AND SMOKE DISSIPATED.  FLIGHT LANDED EWR WITHOUT INCIDENT.  REPLACED FIRST CLASS OVEN.  SYSTEM GROUND CHECK NORMAL OPERATION.
